Abstract and Applied Analysis
Volume 2011 (2011), Article ID 408307, 22 pages
doi:10.1155/2011/408307
Research Article

On the Elliptic Problems Involving Multisingular Inverse Square Potentials and Concave-Convex Nonlinearities

Center for General Education, Chang Gung University, Kwei-Shan, Tao-Yuan 333, Taiwan

Received 15 October 2010; Accepted 19 January 2011

Academic Editor: W. A. Kirk

Copyright © 2011 Tsing-San Hsu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A semilinear elliptic problem ( 𝐸 𝜆 ) with concave-convex nonlinearities and multiple Hardy-type terms is considered. By means of a variational method, we establish the existence and multiplicity of positive solutions for problem ( 𝐸 𝜆 ) .